MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; GCJ

APPLIED MEDICAL RESOURCES CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; GCJ
Model Number CFS22
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sterile unit was returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
This cer is created for a sterile product returned from (b)(4) (reference mdr# 2027111-2017-01348).Incident description for (b)(4): nach dem cer teil 1 habe ich persönlich diese charge geprüft, und leider ist die trokarhülse bei leichtem druck zwischen daumen und zeigefinger am unteren ende unter dem ballon gebrochen.Der kunde möchte somit auch diese trokare zurück schicken und ersatz haben.Der kunde möchte den bericht direkt.Translion matthias hippler: after the first issue, dana tested a sterile product from the same lot no with the same result.With a soft pressure between thumb and index finger the distal part of cannula near the balloon was broken.The customer wants to swap out the complete stock of this lot no.The customer is asking for a direct full report.Patient status: na.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation inside its sterile packaging.Upon visual inspection, engineering noticed a slight fracture at the cannula tip.The exact root cause of the cannula tip fracture could not be determined.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
CFS22, 12X100 KII SLEEVE ADVFIX 12/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6540298
Report Number2027111-2017-01744
Device Sequence Number13736747
Product Code GCJ
UDI-Device Identifier00607915117740
UDI-Public(01)00607915117740(17)190512(30)01(10)1270769
Combination Product (Y/N)N
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/12/2019
Device Model NumberCFS22
Device Catalogue Number101245301
Device Lot Number1270769
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/03/2017
Supplement Report FDA Received Date05/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1